# SDR DALA13027923218

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA FLOOR SUPPORT, BETWEEN FR12-FR20 Y-254 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, L=.2"XW=1.1"XD=.020", ORG MAT .079.  NO ALLOWABLE DAMAGE IAW SRM 53-11-14.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.  LOCATED AND DRILLED NEW BEAM IAW SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
